# SDR DALA14021790691

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 53,743 hours, 23,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO F/O DETECTED A BRIEF ELECTRICAL ODOR, CAPTAIN DID NOT, AND EICAS MESSAGE'S A/S UNRELIABLE, MACH A/S, RUD RATIO, ELEV ASSY.  CREW SAW MULTIPLE LIGHTNING FLASHES BUT DID NOT BELIEVE THEY WERE HIT.  ALL NORMAL AFTER QRH FOR AIRSPEED UNRELIABLE AND FUMES.  RAN ENGINES AND ACFT SYSTEMS, COULD NOT DUPLICATE ELECTRICAL ODOR.  FOUND MULTIPLE EPCS FAULTS FOR LT ADC AND TAT PROBE; REPLACED BOTH. PERFORMED EEC TEST 7 AND ALL EPCS MESSAGES CLEARED, ALL CHECKED GOOD.
